Distribution of the maximum of a fractional Brownian motion

Research output: Contribution to journalArticle

16 Scopus citations
Original languageEnglish (US)
Pages (from-to)359-378
Number of pages20
JournalRussian Mathematical Surveys
Volume52
Issue number2
DOIs
StatePublished - Dec 1 1997

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Distribution of the maximum of a fractional Brownian motion'. Together they form a unique fingerprint.

  • Cite this